Ukrainian Mathematical Journal

, Volume 20, Issue 4, pp 483–486 | Cite as

Solution of the fuchs integral equation of first or second order in the class of generalized functions

  • B. I. Rukhlin
Brief Communications


Generalize Function Integral Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    Yu. I. Cherskii, Trudy Tbiliss. Mat. Inst.,28, 209–246 (1962).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • B. I. Rukhlin
    • 1
  1. 1.Odessa State UniversityUSSR

Personalised recommendations